Alert archive / Georgia / Freeze Warnings in 2013
Freeze Warning 7, NWS Atlanta, GA
NWS Atlanta, GA issued this freeze warning at Mar 12, 2013, 3:19 AM EDT for 28 counties in Georgia. It took effect at Mar 13, 2013, 2:00 AM EDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 12, 2013, 3:19 AM EDT (07:19 UTC)
- In effect from
- Mar 13, 2013, 2:00 AM EDT
- Expired
- Mar 13, 2013, 10:44 AM EDT
- In force
- 9 hr
- Issued by
- NWS Atlanta, GA
All 28 counties
Bartow County, GA, Carroll County, GA, Catoosa County, GA, Chattooga County, GA, Coweta County, GA, Dade County, GA, Dawson County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Gilmer County, GA, Gordon County, GA, Haralson County, GA, Heard County, GA, Lumpkin County, GA, Meriwether County, GA, Murray County, GA, Paulding County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Spalding County, GA, Towns County, GA, Troup County, GA, Union County, GA, Walker County, GA, White County, GA, Whitfield County, GA
The radar
The Atlanta radar (KFFC), 91 km from the middle of the area, began a volume at 07:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.3 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 589 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 337 m²/s²
- 0-3 km storm-relative helicity
- 368 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
843 WWUS72 KFFC 120719 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 319 AM EDT TUE MAR 12 2013 GAZ001>009-011>016-019-020-030-031-041-042-052>054-056-066>068- 121530- /O.NEW.KFFC.FZ.W.0007.130313T0600Z-130313T1500Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-POLK- PAULDING-HARALSON-CARROLL-HEARD-COWETA-FAYETTE-SPALDING-TROUP- MERIWETHER-PIKE- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...CARROLLTON...NEWNAN...PEACHTREE CITY... GRIFFIN 319 AM EDT TUE MAR 12 2013 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 11 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 11 AM EDT WEDNESDAY. * LOCATIONS...NORTH AND PARTS OF WEST CENTRAL GEORGIA * TEMPERATURES...IN THE MID TO UPPER 20S IN THE MOUNTAINS...AND LOWER 30S ELSEWHERE. * TIMING...LATE TONIGHT AND EARLY WEDNESDAY MORNING. * IMPACTS...FREEZING TEMPERATURES WILL IMPACT EARLY BUDDING AND FLOWERING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$
6 follow-up statements
475 WWUS72 KFFC 121523 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1123 AM EDT TUE MAR 12 2013 GAZ001>009-011>016-019-020-030-031-041-042-052>054-056-066>068- 122330- /O.CON.KFFC.FZ.W.0007.130313T0600Z-130313T1500Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-POLK- PAULDING-HARALSON-CARROLL-HEARD-COWETA-FAYETTE-SPALDING-TROUP- MERIWETHER-PIKE- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...CARROLLTON...NEWNAN...PEACHTREE CITY... GRIFFIN 1123 AM EDT TUE MAR 12 2013 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 11 AM EDT WEDNESDAY... * LOCATIONS...NORTH AND PARTS OF WEST CENTRAL GEORGIA * TEMPERATURES...IN THE MID TO UPPER 20S IN THE MOUNTAINS...AND LOWER 30S ELSEWHERE. * TIMING...LATE TONIGHT AND EARLY WEDNESDAY MORNING. * IMPACTS...FREEZING TEMPERATURES WILL IMPACT EARLY BUDDING AND FLOWERING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$
221 WWUS72 KFFC 121942 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 342 PM EDT TUE MAR 12 2013 GAZ001>009-011>016-019-020-030-031-041-042-052>054-056-066>068- 130345- /O.CON.KFFC.FZ.W.0007.130313T0600Z-130313T1500Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-POLK- PAULDING-HARALSON-CARROLL-HEARD-COWETA-FAYETTE-SPALDING-TROUP- MERIWETHER-PIKE- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...CARROLLTON...NEWNAN...PEACHTREE CITY... GRIFFIN 342 PM EDT TUE MAR 12 2013 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 11 AM EDT WEDNESDAY... * LOCATIONS...NORTH AND PARTS OF WEST CENTRAL GEORGIA * TEMPERATURES...IN THE UPPER 30S. * TIMING...LATE TONIGHT AND EARLY WEDNESDAY MORNING. * IMPACTS...FREEZING TEMPERATURES WILL IMPACT EARLY BUDDING AND FLOWERING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$
137 WWUS72 KFFC 130258 AAA NPWFFC URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1058 PM EDT TUE MAR 12 2013 GAZ001>009-011>016-019-020-030-031-041-042-052>054-056-066>068- 131100- /O.CON.KFFC.FZ.W.0007.130313T0600Z-130313T1500Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-POLK- PAULDING-HARALSON-CARROLL-HEARD-COWETA-FAYETTE-SPALDING-TROUP- MERIWETHER-PIKE- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...CARROLLTON...NEWNAN...PEACHTREE CITY... GRIFFIN 1058 PM EDT TUE MAR 12 2013 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 11 AM EDT WEDNESDAY... * LOCATIONS...NORTH AND PARTS OF WEST CENTRAL GEORGIA * TEMPERATURES...IN THE LOWER 30S. * TIMING...LATE TONIGHT AND EARLY WEDNESDAY MORNING. * IMPACTS...FREEZING TEMPERATURES WILL IMPACT EARLY BUDDING AND FLOWERING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$
634 WWUS72 KFFC 130716 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 316 AM EDT WED MAR 13 2013 GAZ001>009-011>016-019-020-030-031-041-042-052>054-056-066>068- 132000- /O.NEW.KFFC.FZ.W.0008.130314T0300Z-130314T1400Z/ /O.CON.KFFC.FZ.W.0007.000000T0000Z-130313T1500Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-POLK- PAULDING-HARALSON-CARROLL-HEARD-COWETA-FAYETTE-SPALDING-TROUP- MERIWETHER-PIKE- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...CARROLLTON...NEWNAN...PEACHTREE CITY... GRIFFIN 316 AM EDT WED MAR 13 2013 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EDT THURSDAY. * LOCATIONS...NORTH AND PARTS OF WEST CENTRAL GEORGIA. * TEMPERATURES...IN THE MID TO UPPER 20S IN THE MOUNTAINS...AND LOWER 30S ELSEWHERE. * TIMING...THROUGH EARLY THIS MORNING. * IMPACTS...FREEZING TEMPERATURES WILL IMPACT EARLY BUDDING AND FLOWERING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$ GAZ021>025-027-032>039-043>051-055-057>062-069>076-078>086- 089>098-102>113-132000- /O.NEW.KFFC.FZ.W.0008.130314T0300Z-130314T1400Z/ CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-COBB-NORTH FULTON- GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-DOUGLAS- SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE- TALIAFERRO-CLAYTON-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-UPSON- LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS- TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL- MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY- LAURENS-TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI- WILCOX-DODGE-TELFAIR-WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...DOUGLASVILLE...EAST POINT...DECATUR... CONYERS...COVINGTON...MILLEDGEVILLE...MACON...SWAINSBORO... COLUMBUS...WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS... CORDELE...VIDALIA 316 AM EDT WED MAR 13 2013 ...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EDT THURSDAY. * LOCATIONS...NORTH AND CENTRAL GEORGIA. * TEMPERATURES...VALUES WILL DROP TO THE LOW TO MID 20S FOR THE MOUNTAINS OF NORTH GEORGIA...WITH MID TO UPPER 20S ACROSS MUCH OF CENTRAL GEORGIA...AND LOW 30S IN SOUTH CENTRAL GEORGIA. * TIMING...FREEZING TEMPERATURES FROM ABOUT 9 PM TONIGHT TO 10 AM THURSDAY MORNING ACROSS THE NORTH GEORGIA MOUNTAINS...AND FROM ABOUT 1 AM TO 9 AM THURSDAY MORNING ELSEWHERE. * IMPACTS...FREEZING TEMPERATURES WILL IMPACT EARLY BUDDING AND FLOWERING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$
915 WWUS72 KFFC 130748 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 348 AM EDT WED MAR 13 2013 GAZ001>009-011>016-019-020-030-031-041-042-052>054-056-066>068- 132000- /O.NEW.KFFC.WI.Y.0006.130313T1600Z-130314T0000Z/ /O.CON.KFFC.FZ.W.0007.000000T0000Z-130313T1500Z/ /O.CON.KFFC.FZ.W.0008.130314T0300Z-130314T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-POLK- PAULDING-HARALSON-CARROLL-HEARD-COWETA-FAYETTE-SPALDING-TROUP- MERIWETHER-PIKE- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...CARROLLTON...NEWNAN...PEACHTREE CITY... GRIFFIN 348 AM EDT WED MAR 13 2013 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING... ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING. * LOCATIONS...NORTH AND CENTRAL GEORGIA. * WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS OF 30 TO 35 MPH POSSIBLE. * TIMING...THIS AFTERNOON INTO EARLY EVENING. * IMPACTS...WINDS THIS STRONG CAN TOPPLE TREES AND MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 20 MPH...OR GUSTS TO 35 MPH OR STRONGER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ GAZ021>025-027-032>039-043>051-055-057>062-069>076-078>086- 089>098-102>113-132000- /O.NEW.KFFC.WI.Y.0006.130313T1600Z-130314T0000Z/ /O.CON.KFFC.FZ.W.0008.130314T0300Z-130314T1400Z/ CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-COBB-NORTH FULTON- GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-DOUGLAS- SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE- TALIAFERRO-CLAYTON-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-UPSON- LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS- TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL- MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY- LAURENS-TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI- WILCOX-DODGE-TELFAIR-WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...DOUGLASVILLE...EAST POINT...DECATUR... CONYERS...COVINGTON...MILLEDGEVILLE...MACON...SWAINSBORO... COLUMBUS...WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS... CORDELE...VIDALIA 348 AM EDT WED MAR 13 2013 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING. * LOCATIONS...NORTH AND CENTRAL GEORGIA. * WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS OF 30 TO 35 MPH POSSIBLE. * TIMING...THIS AFTERNOON INTO EARLY EVENING. * IMPACTS...WINDS THIS STRONG CAN TOPPLE TREES AND MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 20 MPH...OR GUSTS TO 35 MPH OR STRONGER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
978 WWUS72 KFFC 131444 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1044 AM EDT WED MAR 13 2013 GAZ001>009-011>016-019-020-030-031-041-042-052>054-056-066>068- 132245- /O.CAN.KFFC.FZ.W.0007.000000T0000Z-130313T1500Z/ /O.CON.KFFC.FZ.W.0008.130314T0300Z-130314T1400Z/ /O.CON.KFFC.WI.Y.0006.130313T1600Z-130314T0000Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-POLK- PAULDING-HARALSON-CARROLL-HEARD-COWETA-FAYETTE-SPALDING-TROUP- MERIWETHER-PIKE- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...CARROLLTON...NEWNAN...PEACHTREE CITY... GRIFFIN 1044 AM EDT WED MAR 13 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EDT THURSDAY... ...FREEZE WARNING IS CANCELLED FOR THIS MORNING... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS CANCELLED THE FREEZE WARNING FOR THIS MORNING. * LOCATIONS...NORTH AND CENTRAL GEORGIA. * WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH THIS AFTERNOON AND EARLY EVENING. * TEMPERATURES...IN THE UPPER 20S TO LOWER 30S OVERNIGHT. * TIMING...THROUGH 8PM FOR THE WIND ADVISORY. TEMPERATURES AT OR BELOW FREEZING ARE EXPECTED OVERNIGHT. * IMPACTS...WINDS THIS STRONG CAN TOPPLE TREES AND MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. FREEZING TEMPERATURES WILL IMPACT EARLY BUDDING AND FLOWERING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 20 MPH...OR GUSTS TO 35 MPH OR STRONGER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ GAZ021>025-027-032>039-043>051-055-057>062-069>076-078>086- 089>098-102>113-132245- /O.CON.KFFC.FZ.W.0008.130314T0300Z-130314T1400Z/ /O.CON.KFFC.WI.Y.0006.130313T1600Z-130314T0000Z/ CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-COBB-NORTH FULTON- GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-DOUGLAS- SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE- TALIAFERRO-CLAYTON-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-UPSON- LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS- TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL- MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY- LAURENS-TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI- WILCOX-DODGE-TELFAIR-WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...DOUGLASVILLE...EAST POINT...DECATUR... CONYERS...COVINGTON...MILLEDGEVILLE...MACON...SWAINSBORO... COLUMBUS...WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS... CORDELE...VIDALIA 1044 AM EDT WED MAR 13 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EDT THURSDAY... * LOCATIONS...NORTH AND CENTRAL GEORGIA. * WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH THIS AFTERNOON AND EARLY EVENING. * TEMPERATURES...IN THE UPPER 20S TO LOWER 30S OVERNIGHT. * TIMING...THROUGH 8PM FOR THE WIND ADVISORY. TEMPERATURES AT OR BELOW FREEZING ARE EXPECTED OVERNIGHT. * IMPACTS...WINDS THIS STRONG CAN TOPPLE TREES AND MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. FREEZING TEMPERATURES WILL IMPACT EARLY BUDDING AND FLOWERING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 20 MPH...OR GUSTS TO 35 MPH OR STRONGER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this freeze warning went out at Mar 12, 2:04 AM EDT, 1 hour 15 minutes earlier.
Area forecast discussion, Mar 12, 2:04 AM EDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 204 AM EDT TUE MAR 12 2013 .PREV DISCUSSION... /ISSUED 902 PM EDT MON MAR 11 2013/ .UPDATE... RAIN EXPECTED TO MOVE ACROSS THE FORECAST AREA OVERNIGHT ENDING FROM WNW TO ESE. EXCEPT FOR TWEAKS OF THE FORECAST...NO MAJOR CHANGES EXPECTED. BDL PREV DISCUSSION... /ISSUED 722 PM EDT MON MAR 11 2013/ UPDATE... HAVE CANCELLED THE WIND ADVISORY. WINDS HAVE DIMINISHED ACROSS THE AREA. THERE MAY BE SOME GUSTS ESPECIALLY AHEAD OF THE FRONT...BUT WINDS SHOULD REMAIN BELOW ADVISORY CRITERIA. 41 PREVIOUS... .SHORT TERM /TONIGHT THROUGH TUESDAY/... PRIMARY CONCERN THROUGH THE SHORT TERM REMAINS TO BE PASSING FRONTAL SYSTEM BRINGING RAIN TO THE AREA THIS AFTERNOON. MODELS HAVE HAD DIFFICULTY WITH THE OVERALL TIMING OF THE FRONT INTO THE AREA...BUT OVERALL CONSENSUS IS THAT THE PRECIP WILL PUSH THROUGH THE AREA DURING THE EARLY TUESDAY MORNING HOURS. ALTHOUGH THE MAJORITY OF THE RAIN HAS BEEN MODERATE SHOWERS...THERE STILL IS ENOUGH INSTABILITY TO SUPPORT MENTION OF ISOLATED THUNDER THROUGH TONIGHT. FORECAST MUCAPE CONTINUES TO BE LIMITED...BUT EVEN SO...SIMILAR INSTABILITY OVER ALABAMA PRODUCED SOME LIGHTNING EARLIER TODAY. STRONG SHEAR IS STILL PRESENT IN THIS ENVIRONMENT BUT DO NOT EXPECT ANY RISK OF SEVERE STORMS. WINDS ASSOCIATED WITH THE AREA OF SHOWERS HAVE BEEN REACHING 15 TO 25 MPH WITH GUSTS TO 35 MPH...AND HAVE GONE WITH WIND ADVISORY FOR THE ENTIRE AREA. ALTHOUGH THE ADVISORY IS NOT SET TO EXPIRE UNTIL 8 PM...THE RISK OF THE HIGHEST WIND SPEEDS IS GENERALLY FOCUSED ALONG THE LEADING PORTIONS OF THE PRECIP SHIELD...MORE SO IN THE AREAS OF MODERATE RAIN. WINDS ARE EXPECTED TO SHIFT TO THE WEST AND THEN SUBSIDE SOMEWHAT IN THE AREA OF LIGHTER PRECIP RETURNS. HPC CONTINUES TO BE REASONABLE GUIDANCE FOR THE SHORT TERM QPF...WITH WIDESPREAD 1-1.25 INCHES AND ISOLATED HIGHER AMOUNTS. THOUGH WIDESPREAD MODERATE RAIN IS EXPECTED...LOCALIZE HEAVY DOWNPOURS ARE POSSIBLE. BEHIND THE FRONT...NORTHWEST FLOW WILL USHER A COOLER AND DRIER AIR MASS INTO THE REGION. HAVE GONE WITH A BLEND OF THE MAV/MET THROUGH THE SHORT TERM FOR TEMPERATURES AND DEWPOINTS. 31 && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... DRY CONDITIONS ARE EXPECTED FOR THE MAJORITY OF THE LONG TERM PORTION OF THE FORECAST AS HIGH PRESSURE REMAINS ACROSS THE SE US. THE NEXT BEST CHANCE OF PRECIPITATION WILL BE EARLY NEXT WEEK AS A COLD FRONT MOVES THROUGH THE REGION. HIGH PRESSURE AT THE SURFACE BUILDS IN FROM THE WEST TUESDAY NIGHT INTO WEDNESDAY. THE GRADIENT WILL TIGHTEN UP A BIT...AND BREEZY CONDITIONS ARE LIKELY ON WEDNESDAY. WINDS LOOK TO BE THE STRONGEST ON THE BACKSIDE OF A 500MB LONG WAVE THROUGH THAT MOVES THROUGH EARLY WEDNESDAY. A WIND ADVISORY MAY BE NEEDED FOR PORTIONS OF THE CWA FOR THE LATE MORNING AND AFTERNOON HOURS. EVEN THOUGH WINDS WILL NOT COMPLETELY DECOUPLE TUESDAY NIGHT...WEDNESDAY NIGHT OR THURSDAY NIGHT...COOLER AIR IN PLACE COULD LEAD TO TEMPERATURES ACROSS PORTIONS OF THE CWFA AT OR NEAR FREEZING. FOR TUESDAY NIGHT AND THURSDAY NIGHT...THE BEST CHANCES FOR FREEZING TEMPS ARE ACROSS THE NORTHERN CWFA. HOWEVER...FREEZING TEMPS ARE POSSIBLE ACROSS MUCH OF THE CWFA WEDNESDAY NIGHT. MOST OF THE AREA WILL RECEIVE RAINFALL TODAY. THIS WILL HELP INCREASE/KEEP FUEL MOISTURES ABOVE CRITICAL THRESHOLDS FOR TUESDAY. HOWEVER...WITH GUSTY WINDS AND RH VALUES APPROACHING 25 PERCENT ON WEDNESDAY...THERE IS THE POTENTIAL FOR AN ENHANCED FIRE WEATHER THREAT. WILL HAVE TO MONITOR THE FUEL MOISTURES. MIN RH VALUES MAY STAY AROUND 25 PERCENT ON THURSDAY...BUT WINDS ARE NOT EXPECTED AS GUSTY AT THIS TIME. NLISTEMAA && .AVIATION... 06Z UPDATE... IFR TO MVFR CONDITIONS OVERNIGHT IMPROVING TO VFR AFTER 14-15Z. LINGERING LIGHT PRECIP AND SOME MVFR VSBYS LOOK TO CONTINUE OFF AN ON FOR FIRST FEW HOURS...THEN IMPROVE WITH ADVANCE OF COLD FRONT. CIGS LOOK TO HANG AROUND 1000-2500 FT AND COULD WAIVER BACK AND FORTH FROM IFR TO MVFR. THEY SHOULD BEGIN TO SCATTER OUT AFTER 14Z. WINDS WILL CONTINUE TO SHIFT NW NEAR 10-12 KTS AND NORTHERN SITES WITH GUSTS UP TO 20 KTS. WINDS SHOULD INCREASE AFTER 14Z TO 12-15 KTS AND GUST UP TO 22-25 KTS...THEN DECREASE TO 5-8 KTS AFTER 01Z WEDNESDAY. //ATL CONFIDENCE...06Z UPDATE... MEDIUM CONFIDENCE ON CIGS. HIGH CONFIDENCE ALL ELSE. BAKER && .PRELIMINARY POINT TEMPS/POPS... ATHENS 66 37 57 30 / 0 0 5 5 ATLANTA 60 37 54 31 / 0 0 5 5 BLAIRSVILLE 56 31 45 25 / 0 5 5 5 CARTERSVILLE 60 34 54 29 / 0 0 5 5 COLUMBUS 64 39 60 35 / 0 0 5 5 GAINESVILLE 60 36 53 31 / 0 0 5 5 MACON 64 36 61 31 / 0 0 5 5 ROME 60 33 54 28 / 0 5 5 5 PEACHTREE CITY 61 33 56 28 / 0 0 5 5 VIDALIA 69 43 64 35 / 10 0 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...BDL LONG TERM....41 AVIATION...BAKER
Hazardous weather outlook, Mar 11, 8:24 PM EDT, 6 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 824 PM EDT MON MAR 11 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-130030- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 824 PM EDT MON MAR 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... WIDESPREAD RAIN WILL CONTINUE OVER MUCH OF NORTH AND CENTRAL GEORGIA THROUGH THE EVENING AS A COLD FRONT CROSSES THE REGION. SOME OF THE RAINFALL COULD BE LOCALLY HEAVY AT TIMES. ON AVERAGE...1 TO 1.5 INCHES OF RAINFALL CAN BE EXPECTED WITH SOME LOCALLY HIGHER AMOUNTS POSSIBLE. THIS COULD CAUSE SOME ISOLATED FLOODING OF STREAMS AND CREEKS...AS WELL AS PONDING OF WATER ON ROADS AND BRIEF FLOODING OF LOW LYING AREAS. THE RAINFALL WILL DIMINISH FROM THE NORTHWEST AFTER THE COLD FRONT PASSES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... FREEZING TEMPERATURES ARE POSSIBLE ACROSS PARTS OF NORTH GEORGIA TUESDAY NIGHT AND THURSDAY NIGHT. ON WEDNESDAY NIGHT...FREEZING TEMPERATURES WILL BE WIDESPREAD ACROSS NORTH AND PARTS OF CENTRAL GEORGIA. LOW RELATIVE HUMIDITIES AND GUSTY WINDS WILL COMBINE WEDNESDAY TO PRODUCE AN ENHANCED FIRE WEATHER THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 9:53 PM EDT | River Flood Warning | FFC | Forsyth | 7 hr |
Nearby
Freeze Warnings in Georgia, 2013Every freeze warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.